Childhood Diseases

Question
Posted by: New Mom | 2009/03/12

Q.

Eczema

My Paed diagnosed my LG with Eczema few days after she was born. He prescribed Advantan Ointment for her and i have been using it till now whenever she gets a rash. My mother mother phoned, said the baby has a rash on both sided of her back up the bum (near kidney area), she took her to a GP today and the GP says Advantan is too strong for the baby. My question is that how bad is this and should be concernes as i have been using it from birth??
The baby is now 6months old

Expert's Reply

A.

Paediatrician

Yes, your GP is correct, Advantan is too strong for a baby.It may cause thinning of your baby's skin. Please see a dermatologist about your baby at this stage to establish the correct diagnosis and to put him on a milder form of treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: J | 2009/03/12

I had eczema at the age of 25 and it is the worst thing EVER!!! Please take your baby to an dermatologist (Scin doctor)!!

Reply to J

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.